Hokkaido Mathematical Journal

LU Shanzhen, XU Lifang,

Boundedness of rough singular integral operatorson the homogeneous Morrey-Herz spaces.

Hokkaido Mathematical Journal, 34 (2005) pp.299-314

Fulltext

PDF

Abstract

Some boundedness results are established for some rough singular integral operators and fractional singular integral operators on the Homogeneous Morrey-Herz Spaces. And also we get some boundedness results on the weak homogeneous Morrey-Herz Spaces.

MSC(Primary)42B20
MSC(Secondary)
Uncontrolled KeywordsLebesgue spaces,singular integral operator, fractional singular integral operator,power weight, homogeneous Morrey-Herz spaces